Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Symmetric quadrature formulae for simplexes
HTML articles powered by AMS MathViewer

by P. Silvester PDF
Math. Comp. 24 (1970), 95-100 Request permission

Abstract:

Symmetrie interpolation polynomials are defined for $N$-dimensional simplexes with the aid of a symmetric coordinate notation. These polynomials are used to produce symmetric interpolatory quadrature formulae of arbitrary degree of precision over simplexes of arbitrary dimensionality. Tabulated values of weight coefficients are given for triangles and tetrahedra.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55
  • Retrieve articles in all journals with MSC: 65.55
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 95-100
  • MSC: Primary 65.55
  • DOI: https://doi.org/10.1090/S0025-5718-1970-0258283-6
  • MathSciNet review: 0258283